# SDR YYFA200900008

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 37,583 hours, 32,085 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLAPS TAKE OFF WARNING UPON BEGINNING OF TAKE OFF  ROLL.  RETURN TO THE GATE.
